skin-hair-icon

Tinea Cruris

I visited the dermatologist and she prescribed xyzal , zoterb and ebernet cream, but no improvement after that and then I consulted my normal medical guy, wherein he prescribed cetipen, terbinafine and paxoderm cream. Still the situation is worse as seen in the photos of my right as well as left groin. Please prescribe a better treatment.
views-icons 128 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Tinea Cruris

doctor profile image
Dr. Jolly Shah Kapadia
17 yrs. of exp | Mumbai | Dermatologist

INR 250 for 24 hrs

CHAT NOW
Answered
It seems a steroid cream had been applied which has caused worsening of infection. It will require a course of oral antifungal and supportive creams. You can visit our clinic. . Dr. Jolly Shah Kapadia DNB Dermatologist Skin Nurture Clinics Mumbai..
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO